# SDR IPXA2023042192955

- Difficulty date: April 5, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: AFA77541
- Condition: Corroded
- Location: Ctr Cargo Bilge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* CTR CARGO L/H SLOPE AREA AT STA 1801-1821 LONGERON 39L HAS CORROSION .REPAIRED CORRODED LONGERON 39 AT THE CTR CARGO L/H SLOPE AREA AT STA 1801-1821 IAW SRM 53-00-05 REPAIR 1. (MAJOR)
